# SDR 9502729944

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47376
- Engine: Pwa JT8D9
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Oil Cooler
- Part number: B18D18
- Condition: Ruptured
- Location: Nr 2 Engine
- Part time: 40,539 hours
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D, E

## Discrepancy

TAXIING FOR TAKEOFF, THE NR 2 ENGINE CSD OIL PRESSURE LOW LIGHT STARTED FLICKERING.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE CSD OIL COOLER RUPTURED.  THE COOLER WAS REPLACED AND THE OIL WAS SERVICED.  ACCOMPLISHED ENGINE RUN-UP AND SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
